# SDR 07FDEA04840

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 50R CORRODED I/B SIDE AT FRAME 58.  REMOVED CORROSION IAW A310-200 SRM 51-74-10. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00 STRINGER REPLACEMENT ACCOMPLISTED ON FED EX NON ROUTINE N00357.
